# SDR IPXA2172415

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978114200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FR67 S1R - S2R.  REPAIRED IAW EO A300-5330-42289-B.
